# SDR GLBA20111007F

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 33,116 hours, 40,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200321
- Condition: Cracked
- Location: Bs 172-174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP, FOUND A CRACK ON THE DOOR LOWER FRAME AT FS 172-174, 2.5" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-058.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
